Cutting Planes in Integer and Mixed Integer Programming

Journal article

Publication Details

Author(s): Martin A
Journal: Discrete Applied Mathematics
Publication year: 2002
Volume: 123/124
Pages range: 391 -- 440
ISSN: 0166-218X
Language: English


This survey presents cutting planes that are useful or potentially useful in solving mixed integer programs. Valid inequalities for (i) general integer programs, (ii) problems with local structure such as knapsack constraints, and (iii) problems with 0-1 coefficient matrices, such as set packing, are examined in turn. Finally, the use of valid inequalities for classes of problems with structure, such as network design, is explored.

FAU Authors / FAU Editors

Martin, Alexander Prof. Dr.
Economics - Discrete Optimization - Mathematics (EDOM)

Last updated on 2018-06-08 at 21:25